# SDR 05FDEA02149

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE STATION 1661 LONGERON 48L FOUND CORRODED.  CORROSION AT CENTER CARGO BILGE STATION 1661 LONGERON 48L CARRIED   OUT REPAIR   AS PER SRM 53-10-00 FIG. 2 SHT 5 VOL. II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
